×

Found 234 Documents (Results 1–100)

100
MathJax

Some notes on the parametric Gevrey asymptotics in two complex time variables through truncated Laplace transforms. (English) Zbl 07533059

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 363-378 (2022).
MSC:  35C10 35C20 44A10
PDF BibTeX XML Cite
Full Text: DOI

The effect of weak mutual diffusion on transport processes in a multiphase medium. (English. Russian original) Zbl 1462.35036

Comput. Math. Math. Phys. 61, No. 3, 494-503 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 519-528 (2021).
MSC:  35B25 35C20 35Q53
PDF BibTeX XML Cite
Full Text: DOI

Internal layer for a singularly perturbed equation with discontinuous right-hand side. (English. Russian original) Zbl 1458.34104

Differ. Equ. 56, No. 10, 1276-1284 (2020); translation from Differ. Uravn. 56, No. 10, 1310-1317 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The Borel transform of canard values and its singularities. (English) Zbl 1404.34109

Filipuk, Galina (ed.) et al., Formal and analytic solutions of diff. equations, FASdiff, Alcalá de Henares, Spain, September 4–8, 2017. Selected, revised contributions. Cham: Springer (ISBN 978-3-319-99147-4/hbk; 978-3-319-99148-1/ebook). Springer Proceedings in Mathematics & Statistics 256, 149-175 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of a solution of a three-dimensional nonlinear wave equation near a butterfly catastrophe point. (English. Russian original) Zbl 1400.35019

Proc. Steklov Inst. Math. 301, Suppl. 1, S72-S87 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 2, 250-265 (2017).
MSC:  35B25 35L15 35L71
PDF BibTeX XML Cite
Full Text: DOI

Some notes on the multi-level Gevrey solutions of singularly perturbed linear partial differential equations. (English) Zbl 1404.35092

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 415-427 (2017).
MSC:  35C10 35C20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis and summability of formal power series. (English) Zbl 1406.30002

Filipuk, Galina (ed.) et al., Analytic, algebraic and geometric aspects of differential equations. Bȩdlewo, Poland, September 6–19, 2015. Cham: Birkhäuser/Springer (ISBN 978-3-319-52841-0/hbk; 978-3-319-52842-7/ebook). Trends in Mathematics, 199-262 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Convergence of a formal solution to an ODE. (English) Zbl 1291.34027

Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 23-26 (2012).
MSC:  34A25 34E05
PDF BibTeX XML Cite

On \(q\)-asymptotics for \(q\)-difference-differential equations with Fuchsian and irregular singularities. (English) Zbl 1402.35079

Balser, Werner (ed.) et al., Formal and analytic solutions of differential and difference equations. Proceedings of the conference, Bȩdlewo, Poland, August 8–13, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-16-4/pbk). Banach Center Publications 97, 73-90 (2012).
MSC:  35F15 35C10 44A10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic analysis of boundary value and spectral problems in thin perforated regions with rapidly changing thickness and different limiting dimensions. (English. Russian original) Zbl 1259.35025

Sb. Math. 203, No. 8, 1169-1195 (2012); translation from Mat. Sb. 203, No. 8, 97-124 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Solutions of systems of linear ordinary differential equations. (English) Zbl 1178.34110

Arendt, Wolfgang (ed.) et al., Mathematical analysis of evolution, information, and complexity. Weinheim: Wiley-VCH (ISBN 978-3-527-40830-6/hbk). 73-98 (2009).
PDF BibTeX XML Cite

Construction of asymptotic solutions of a singularly perturbed linear system of differential equations with irregular singular point in the case of a multiple spectrum of the boundary matrix. (English. Ukrainian original) Zbl 1276.34079

Nonlinear Oscil., N.Y. 11, No. 1, 135-151 (2008); translation from Nelinijni Kolyvannya 11, No. 1, 128-144 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Existence theory for a new semi-linear elliptic system arising in nonlinear shell theory. (English) Zbl 1175.74050

Chen, Chiun-Chuan (ed.) et al., Recent advances in elliptic and parabolic problems. Proceedings of the international conference, Hsinchu, Taiwan, February 16–20, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-189-7/hbk). 97-106 (2005).
PDF BibTeX XML Cite

Gevrey asymptotics and applications to holomorphic ordinary differential equations. (English) Zbl 1131.34333

Chen, Hua (ed.) et al., Differential equations and asymptotic theory in mathematical physics. Lectures from the conference, Wuhan University, Hubei, China, October 20–29, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-055-6/hbk). Series in Analysis 2, 44-99 (2004).
PDF BibTeX XML Cite

On the Stokes geometry of higher order Painlevé equations. (English) Zbl 1086.34072

Loday-Richaud, Michèle (ed.), Complex analysis, dynamical systems, summability of divergent series and Galois theories. II. Volume in honor of Jean-Pierre Ramis. Proceedings of the conference, Toulouse, France, September 22–26, 2003 held on the occasion of J.-P. Ramis’ 60th birthday. Paris: Société Mathématique de France (ISBN 2-85629-168-6/pbk). Astérisque 297, 117-166 (2004).
PDF BibTeX XML Cite
Full Text: Link

Generating function associated with the determinant formula for the solutions of the Painlevé II equation. (English) Zbl 1081.34087

Loday-Richaud, Michèle (ed.), Complex analysis, dynamical systems, summability of divergent series and Galois theories. II. Volume in honor of Jean-Pierre Ramis. Proceedings of the conference, Toulouse, France, September 22–26, 2003 held on the occasion of J.-P. Ramis’ 60th birthday. Paris: Société Mathématique de France (ISBN 2-85629-168-6/pbk). Astérisque 297, 67-78 (2004).
PDF BibTeX XML Cite
Full Text: arXiv Link

Hunting mathematical butterflies. (English) Zbl 1070.34002

Ball, Rowena (ed.) et al., Nonlinear dynamics. From lasers to butterflies. Selected lectures from the 15th Canberra international physics summer school, Canberra, Australia, 21 January – February 1, 2002. River Edge, NJ: World Scientific (ISBN 981-238-320-4/hbk). World Sci. Lect. Notes Complex Syst. 1, 77-114 (2003).
PDF BibTeX XML Cite

Asymptotic expansions for the eigenvalues and the eigenfunctions of boundary value problems with rapidly oscillating coefficients in a layer. (English. Russian original) Zbl 1001.35093

Differ. Equ. 36, No. 6, 911-917 (2000); translation from Differ. Uravn. 36, No. 6, 822-828 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software